# SDR YENA2022120201191

- Difficulty date: November 29, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N954JB
- Make and model: Airbus A321-231
- Aircraft serial: 06725
- Aircraft time: 26,212 hours, 8,509 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Condition: Leaking
- Location: Fmu
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT1216, SJU-JFK.  ODOR & FUMES EVENT,  DIRTY SOCK, MOLD & MUSTY ODOR. ON THE GROUND AND THEN DURING CRUISE. MILD TO MODERATE ODOR DETECTED BY PILOTS, FA, & PAX.  SEVERAL HEADACHE COMPLAINTS. PERSISTENT ODOR. COCKPIT & FWD CABIN. ODOR FROM AIR VENTS. SHUT CROSSBLEED VALVE AND TURNED OFF PACK 1. ODOR MUCH LESS WITH PACK 1 OFF.  REPLACED DAMAGED FMU O-RING IAW AMM 49-32-11. THE LEAK TEST IS GOOD.
